MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN MAR +4 10D 36IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121936158
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Tissue Damage (2104); Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Ppf alleges elevated metal ions, abductor muscle repiar, open dislocation and loosening of cup and stem.After review of medical records, patient was revised to address instability from total hip arthroscopy.Revision notes reported that the stem was well fixed and instability was fixed.Doi: (b)(6) 2014 - dor: (b)(6) 2018 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 10D 36IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8477860
Report Number1818910-2019-89474
Device Sequence Number941928
Product Code LPH
UDI-Device Identifier10603295014607
UDI-Public10603295014607
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number121936158
Device Lot Number550042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR